I just started taking Wellbutrin IR 2 days ago. Doc put me on 75 mg. 1x in a.m. for 5 days then up to 150 mg. 1X in a.m. After reading reviews and experiences, it seems most people are put on 1x in a.m. and 1x in afternoon. Has anyone tried this dose I'm on? I'm wondering if it wears off in the afternoon and fatigue will set in early. Also, on second day, I am in bed all day and feeling very tired and down. I want some energy and tired of being depressed, unmotivated, reclusive. I'm putting on weight and that makes me more depressed. Any information will help greatly. Thanks.
It is ok to take Wellbutrin one time a day while the doctor determines how you respond to it. It may take upwards of a month to reach maximum effectiveness, but fortunately Wellbutrin has very few side effects which generally wear off with time. As you tolerate the med the doctor may prescribe Wellbutrin SR which is taken twice a day or Wellbutrin XL which is taken only once.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 2 answers
I was on wellbutrin for about 3yrs on and off, I was off for two months, when I started back I pick?
Posted 27 Aug 2010 • 2 answers
Posted 26 Sep 2011 • 4 answers
Posted 7 Apr 2013 • 1 answer
Posted 18 Mar 2016 • 1 answer